Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Sudden symptoms! I need help please


[Da...]

Recommended Posts

I was on 2 mg Clonazepam and started a taper in March 2020. I've made it down to 0.125 without difficulty. However, last night I was asleep and woke up feeling trapped, heart racing, severe sweating, a feeling of doom. It took me by surprise and I felt like I had to go to the hospital. I eventually took an additional 0.125 Clonazepam and breathed thorough the insanity and eventually fell asleep. Today I don't feel great. What should I do now? I'm thinking of staying at 0.25 for a while but I'm worried that these symptoms will reappear! Or I will keep getting this night time fright. Suggesting please?

 

Thanks

Link to comment
Share on other sites

I was on 2 mg Clonazepam and started a taper in March 2020. I've made it down to 0.125 without difficulty. However, last night I was asleep and woke up feeling trapped, heart racing, severe sweating, a feeling of doom. It took me by surprise and I felt like I had to go to the hospital. I eventually took an additional 0.125 Clonazepam and breathed thorough the insanity and eventually fell asleep. Today I don't feel great. What should I do now? I'm thinking of staying at 0.25 for a while but I'm worried that these symptoms will reappear! Or I will keep getting this night time fright. Suggesting please?

 

Thanks

 

Hi Danko;

I'm at .18 on a Xanax taper....I have had a lot of early morning panic.  It's not pleasant.  I have noticed it comes and goes for me.  I think that it is completely normal during a taper and will subside.  It will be interesting to see how others weigh in, but I'm guessing that folks suggest you hold here for a while until things settle down.  Good job making it this far, and it's encouraging to hear you have done it without much difficulty.  Hope you keep us posted.

Link to comment
Share on other sites

I would try not to up dose if possible, try a slower taper and see what you can handle.  That is what is difficult about the taper, you never know what symptom or how tolerable it will be until it happens.  I am on a short acting (alprazolam), so I feel some side effects between doses which allows me to determine when and how long to hold the dose.  I opted not to cross over to a longer acting (Valium).

 

Link to comment
Share on other sites

I did my first up dose last night. I knew it wasn't the best idea. I guess I'll stay at the higher dose until I feel better. I feel pretty crappy today. In retrospect, I did my last cut too soon! I will look into doing smaller cuts. Thanks for responding.

 

D

Link to comment
Share on other sites

As they get down to the smaller doses, a lot of people start to slow down - making even smaller cuts and holding until symptoms become more manageable before making the next cut.  In other words, a symptoms driven taper. 

 

How long were you at .125mg? 

Link to comment
Share on other sites

×
×
  • Create New...